# SDR DALA2024040804203

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 73,476 hours, 24,057 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 DTE, 616927-14; STABILIZER / RH HORIZONTAL / LWR SKIN / BETWEEN STAB STA. 342 TO 364 AND FRONT TO REAR SPAR / DENTS. CORRECTIVE ACTION: REF ERA 616927-14. (0279139)
